Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 1, 2013, 1:35 AM CDT for 4 counties in Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 1:35 AM CDT (06:35 UTC)
- Expired
- Jun 1, 2013, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
293
WGUS53 KSGF 010635
FFWSGF
MOC009-043-109-209-011000-
/O.NEW.KSGF.FF.W.0033.130601T0635Z-130601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 AM CDT.
* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL CAN
BE EXPECTED OVER THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE O AT TORY CREEK 2 MILES SOUTHWEST OF HIGHLANDVILLE...
ROUTE BB AT CRANE CREEK 2 MILES NORTH OF ELSEY...
ROUTE CC AT SPRING CREEK SOUTH OF HURLEY...
ROUTE AA...2 MILES NORTH OF GALENA...
RIVERDALE ROAD AT FINLEY CREEK...
ROUTE P AT SPRING CREEK NORTH OF VERONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3707 9391 3708 9340 3681 9291 3682 9330
3680 9331 3679 9372
$$
KARDELL1 follow-up statement
586
WGUS73 KSGF 010951
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 AM CDT SAT JUN 1 2013
MOC009-043-109-209-011002-
/O.EXP.KSGF.FF.W.0033.000000T0000Z-130601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
451 AM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR NORTHEASTERN
BARRY...NORTHERN STONE...SOUTHEASTERN LAWRENCE AND WESTERN CHRISTIAN
COUNTIES. IT WILL BE REPLACED WITH AN AREAL FLOODING WARNING FOR
SMALL STREAMS UNTIL NOON TODAY...
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3707 9391 3708 9340 3681 9291 3682 9330
3680 9331 3679 9372
$$
GRIFFINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 1:07 AM CDT, 28 minutes earlier.
Area forecast discussion, Jun 1, 1:07 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT SAT JUN 1 2013
...RISK FOR SEVERE WEATHER AND FLOODING PERSIST OVERNIGHT...
.MESOSCALE DISCUSSION...
ISSUED AT 1 AM CDT SAT JUN 1 2013
CLUSTERS OF STRONG THUNDERSTORMS CONTINUED TO TRACK ACROSS EXTREME
SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI EARLY THIS MORNING. AN
OUTFLOW BOUNDARY HAD PUSHED SOUTH AND BECOME WEST TO EAST ORIENTED
NEAR THE ARKANSAS BORDER. A SUPERCELL WAS TRACKING EAST NEAR OR
JUST NORTH OF THIS BOUNDARY WHILE MORE ELEVATED CONVECTION
CONTINUED TRAIN ACROSS THE AREA.
EXPECT CONVECTION TO CONTINUE OVERNIGHT AS A SHORTWAVE TROUGH
APPROACHES FROM THE WEST AND THE REGION BECOMES POSITIONED WITHIN
THE ENTRANCE REGION OF THE UPPER JET. THESE FEATURES WILL ALSO
INTERACT WITH LOW LEVEL JET IMPINGING UPON THE BOUNDARY TO SUPPORT
CONTINUED DEVELOPMENT OF CONVECTION OVERNIGHT.
WHILE THE RISK OF SEVERE HAS DIMINISHED SOMEWHAT THE STRONGER
CELLS COULD PRODUCE LARGE HAIL AND SEVERE WIND GUSTS. ANY STORMS
CLOSER TO THE ARKANSAS BORDER WHERE THE AIRMASS IS LESS
CONTAMINATED WILL HAVE THE GREATER CHANCE OF BECOMING SEVERE
INCLUDING THE RISK OF PRODUCING AN ISOLATED TORNADO.
WILL HAVE TO MONITOR CONVECTION SURGING NORTHEAST FROM EAST
CENTRAL OKLAHOMA. THIS ACTIVITY COULD BRING ENHANCED SEVERE RISK
PARTICULARLY DAMAGING WINDS TO SOUTH CENTRAL MISSOURI DURING THE
EARLY MORNING HOURS.
FLASH FLOODING WILL REMAIN A SIGNIFICANT RISK AS STORMS CONTINUE TO
TRAIN ACROSS THE REGION. COVERAGE OF CONVECTION MAY INCREASE
OVERNIGHT WITH THE INFLUENCE OF THE UPPER AND LOW LEVEL JET.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.
THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1134 PM CDT FRI MAY 31 2013
ANOTHER WAVE OF THUNDERSTORMS WAS PUSHING INTO SOUTHWEST MISSOURI
FROM NORTHEAST OKLAHOMA AND WILL AFFECT THE TAF SITES OVER THE
INITIAL 3 TO 4 HOURS OF THE TAFS. MVFR CONDITIONS EXPECTED WITH
THE CONVECTION AND VFR CONDITIONS OUTSIDE OF THE CONVECTION.
SHOULD SEE FRONTAL BOUNDARY PUSH THROUGH THE AREA DURING THE
MORNING HOURS SATURDAY FOR JLN/SGF AND BY THE EARLY AFTERNOON AT BBG.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LINDENBERGHazardous weather outlook, May 31, 10:31 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1031 PM CDT FRI MAY 31 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020345- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1031 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE LATE EVENING AND INTO THE OVERNIGHT HOURS...MAINLY SOUTH AND EAST OF A JOPLIN TO ROLLA LINE. THUNDERSTORMS WILL BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF GOLF BALLS AND ISOLATED TORNADOES. IN ADDITION...TRAINING OF THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE OVERNIGHT WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES AND ISOLATED HIGHER AMOUNTS POSSIBLE. THIS WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS AND NEAR CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY RAINFALL CONTINUES. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY. A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 31, 10:48 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD 3 SSW STRAFFORD 37.22N 93.14W
05/31/2013 GREENE MO BROADCAST MEDIA
WATER OVER THE ROADWAY AT THE INTERSECTION OF DIVISION
AND HIGHWAY 125.
1043 PM FLASH FLOOD 6 ESE BOIS D'ARC 37.21N 93.42W
05/31/2013 GREENE MO AMATEUR RADIO
6 INCHES OF WATER OVER INTERSECTION OF HIGHWAY B AND
HIGHWAY 266.
&&
LINDENBERGLocal storm report, May 31, 10:57 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM FLASH FLOOD WALNUT GROVE 37.41N 93.55W
05/31/2013 GREENE MO EMERGENCY MNGR
A FOOT OF WATER OVER THE ROAD IN WALNUT GROVE.
&&
GAEDELocal storm report, May 31, 11:02 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM FLASH FLOOD HARTVILLE 37.25N 92.51W
05/31/2013 WRIGHT MO AMATEUR RADIO
SEVERAL LOW WATER CROSSINGS THROUGHOUT COUNTY ARE FLOODED
AT THIS TIME.
&&
GAEDELocal storm report, May 31, 11:26 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 5 S MANSFIELD 37.03N 92.58W
05/31/2013 E1.00 INCH DOUGLAS MO AMATEUR RADIO
QUARTER HAIL
&&
GAEDELocal storm report, Jun 1, 12:47 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM HAIL 1 S ROCKY COMFORT 36.73N 94.09W
06/01/2013 E2.00 INCH MCDONALD MO EMERGENCY MNGR
&&
GAEDESpecial weather statement, Jun 1, 1:03 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 AM CDT SAT JUN 1 2013
MOZ071-081>083-092-010645-
DENT MO-LACLEDE MO-PHELPS MO-TEXAS MO-WRIGHT MO-
103 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN PHELPS...
SOUTHEASTERN LACLEDE...SOUTHWESTERN DENT...TEXAS AND WRIGHT COUNTIES
UNTIL 145 AM CDT...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COMPETITION TO 5
MILES NORTHEAST OF HARTVILLE TO 6 MILES SOUTHWEST OF HARTVILLE...
MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BENDAVIS...BEULAH...BUCYRUS...
COMPETITION...DARIEN...DAWSON...EXTREME SOUTHERN FORT LEONARD WOOD...
GRAFF...HARTVILLE...HAZELTON...HOUSTON...HUGGINS...LENOX...LICKING...
LYNCHBURG...MANES...MONTAUK...PLATO...PRESCOTT...RAYMONDVILLE...
ROBY...SALEM...SIMMONS...SOLO...SUCCESS AND YUKON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK.
PEOPLE IN SOUTHEASTERN LACLEDE...SOUTHWESTERN DENT...SOUTHWESTERN
PHELPS...TEXAS AND WRIGHT COUNTIES...INCLUDING HARTVILLE...LICKING...
HOUSTON AND RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3742 9161 3742 9165 3738 9165 3722 9180
3712 9268 3717 9268 3730 9256 3757 9245
3761 9216 3760 9204 3762 9203 3768 9151
TIME...MOT...LOC 0603Z 261DEG 44KT 3750 9236 3732 9244
3719 9256
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Vernon | 6 hr |
| May 31, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 46 min |
| May 31, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| May 31, 7:43 PM CDT | Tornado Warning | SGF | Polk | 32 min |
| May 31, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 23 min |
| May 31, 8:11 PM CDT | Flash Flood Warning | SGF | Barton, Camden, Cedar, Dade, Dallas, Hickory and 6 more | 6 hr |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 33 min |
| May 31, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 31, 8:21 PM CDT | Tornado Warning | SGF | Jasper, Newton | 24 min |
| May 31, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 17 min |
| May 31, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 45 min |
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 30 min |
| May 31, 8:45 PM CDT | Tornado Warning | SGF | Jasper | 30 min |
| May 31, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 35 min |
| May 31, 9:12 PM CDT | Special Weather Statement | SGF | Dade, Greene, Jasper, Lawrence | 48 min |
| May 31, 9:42 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more | 6 hr |
| May 31, 9:44 PM CDT | Special Weather Statement | SGF | Jasper | 31 min |
| May 31, 10:17 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more | 6 hr |
| May 31, 10:21 PM CDT | Special Weather Statement | SGF | Christian, Dent, Douglas, Phelps, Texas, Webster and 1 more | 24 min |
| May 31, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 52 min |
| May 31, 11:09 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Shannon, Texas | 9 hr |
| May 31, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 36 min |
| May 31, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 46 min |
| May 31, 11:31 PM CDT | Tornado Warning | SGF | McDonald | 29 min |
| May 31, 11:50 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 9 more | 12 hr |
| May 31, 11:54 PM CDT | Tornado Warning | SGF | McDonald | 36 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 51 min |
| Jun 1, 12:26 AM CDT | Tornado Warning | SGF | Barry, McDonald | 34 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | SGF | Barry | 33 min |
| Jun 1, 1:03 AM CDT | Special Weather Statement | SGF | Texas, Wright | 42 min |
| Jun 1, 1:09 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 51 min |
| Jun 1, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster | 34 min |
| Jun 1, 3:06 AM CDT | Special Weather Statement | SGF | Christian | 24 min |
| Jun 1, 3:29 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 6 hr |
| Jun 1, 3:41 AM CDT | Areal Flood Warning | SGF | Barton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more | 8 hr |
| Jun 1, 3:44 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more | 8 hr |
| Jun 1, 4:51 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, Stone | 7 hr |
| Jun 1, 7:43 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Shannon and 1 more | 4 hr |
| Jun 1, 10:34 AM CDT | River Flood Warning | SGF | Shannon | 20 hr |
| Jun 1, 11:48 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more | 8 hr |
| Jun 1, 11:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Greene, Hickory, Laclede and 10 more | 23 hr |
| Jun 1, 12:02 PM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 3 more | 8 hr |
| Jun 1, 12:03 PM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 3 more | 23 hr |
| Jun 1, 4:33 PM CDT | River Flood Warning | SGF | Shannon | 33 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.